• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Cerrazette

mumtheshopper

Silver Member
S: 12st6lb C: 12st4lb G: 10st7lb BMI: 29.5 Loss: 0st2lb(1.15%)
#1
Nothing is working. I have trialled and always errored with the weeklies, exercised loads, used some APs, used none, made sure I only ahve healthy choices within my points, cut points right down, had them all, added weeklies, nothing but nothing is working!

Does anyone take cerrazaette? Does anyone know if this could ahve anything to do with my lack of weight loss? I am on my 4th pack, and lost zilch in that time. Lose a lb, put it on, and so it goes. Im running out of ideas, and wondered if coming off this would make a differnece
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
B

blonde1991

Guest
#2
it might help trying a new pill i was on femodene for 3 yrs in which i put on 3 stone as soon as i changed to yasmin, i lost weight so its worth going to the doctors and asking, x
 

mumtheshopper

Silver Member
S: 12st6lb C: 12st4lb G: 10st7lb BMI: 29.5 Loss: 0st2lb(1.15%)
#3
I tried yasmin, I had the most dreadful migraines, and was completely loop the loop, crying and paranoid. I did start to lose weight on it though. I out the weight on with depo, and it just will not go. Really, really getting me down now. People jsut keep sayiong to me, 'Are you really sticking to it', 'are you being honest with yourself?'. Yes I am, and exercising loads, and it is not shifting. Perhaps I need to to go to Dr
 

Katesands8

Silver Member
S: 19st0.5lb C: 18st7.5lb G: 11st12lb BMI: 47.5 Loss: 0st7lb(2.63%)
#4
I would say the Dr is your best shot! I used to use Microgynon and loved it! Don't need it now lol! Main thing though is to not give up. Something will happen somewhere and you will begin to show your loss!
In the meantime you're toning!
Try not to despair to much
 

Sneeze

Silver Member
S: 18st6lb C: 12st10lb G: 11st0lb BMI: 32.6 Loss: 5st10lb(31.01%)
#5
I was on Cerrazette for a long time and asked about weight gain before I went on. The doc said it doesn't make you gain weight, it makes you hungrier so you eat more. So if you're not losing weight but are sticking to the diet, it might not be the tablet itself causing the problem.

I ended up coming off it though because I felt horrible every month. Very depressed and not a very nice person in general. I just couldn't do it every month.
 
B

blonde1991

Guest
#6
Everyones different the post before says microgyon was gd bt wen i was on it i used to gt migranes so bad i cudnt even move , i think u might as well go to the dic n jst try one till u gt one ur body agrees with x
 

Charlotte-Eve

x It's my year to shine x
S: 15st7lb C: 12st9.6lb G: 9st13lb BMI: 25.5 Loss: 2st11.4lb(18.16%)
#7
Haven't found one contraceptive pill etc that works for me. Depo - gained a few stone, microgynon - massive headaches, acne and high BP, cerazette - hunger and foul moods, micronor - no periods and weight problems..

Can you come off contraceptives altogether, or are they something you need to be taking? They do take a little while to come out your system though.
 

mumtheshopper

Silver Member
S: 12st6lb C: 12st4lb G: 10st7lb BMI: 29.5 Loss: 0st2lb(1.15%)
#8
I was marvelon for years and fine, Then after kids went on depo, put on over 2 stone, and couldn't lose it for love or momey. Nurse said depo could be to blame. Then back to marvelon, but was 20 months before cycle even cmae back, and was just starting to get back to normal, and lose a bit of weight. Then they stopped manufacturing it. Went on microgynon, and flipped out every month. Went on yasmine and honestly have never felt so awful. And yeah migraines so I couldn't move. Did start to lose the weight though. Then cerrazette. I am loving it in every way. No monthlies, no mood swings. But 4 months on, sticking to it the vast majority of the time. Had a couple of weekends away. Not lost a single pound

But guess what? My bf of 5 years dumped me tonight. So maybe I don't need contraception after all. Perhaps I will just come off it and let body sort itself out
 

Sneeze

Silver Member
S: 18st6lb C: 12st10lb G: 11st0lb BMI: 32.6 Loss: 5st10lb(31.01%)
#11
Oh chick I'm so sorry to hear that. :( xxx
 
#12
I'm just moved on to cerazette and cant say i've had any problems losing weight. I've lost 7lbs in 2 weeks. I was on microgynan then moved on to femodene and was always hungry and gained quite a bit of weight. Hence why I am slimming now. But i'm only on my second month of cerazette but up to now no problems. Like all the other girls have said everyone reacts different. Sometimes it takes a lot of testing other pills to find one that suits you. Good luck.
 




Top